Ask an expert
Question

09 Feb 2009

no period after injection
i stopped the injection last year november and was only on it for 6 months. i havent had a period since december. is this normal? and what are my chances of falling pregnant after being on the injection?
thanks
Answer 354 views
Expert
GynaeDoc
GYNAEDOC

01 Jan 0001

It is normal. Have a look at the Top 5 questions on falling pregnant after stopping the injection.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9320 votes
No
67% - 18609 votes
Vote